[1]官琳琳.一类分数阶p-Laplacian边值问题的正解[J].南京师范大学学报(自然科学版),2014,37(04):41.
 Guan Linlin.Positive Solutions for a Class of Fractional p-LaplacianBoundary Value Problems[J].Journal of Nanjing Normal University(Natural Science Edition),2014,37(04):41.
点击复制

一类分数阶p-Laplacian边值问题的正解()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第37卷
期数:
2014年04期
页码:
41
栏目:
数学
出版日期:
2014-12-31

文章信息/Info

Title:
Positive Solutions for a Class of Fractional p-LaplacianBoundary Value Problems
作者:
官琳琳
南京信息工程大学滨江学院,江苏 南京 210044
Author(s):
Guan Linlin
Binjiang College of Nanjing University of Information Science and Technology,Nanjing 210044,China
关键词:
分数阶p-Laplacian边值问题单调有界原理算子不动点定理正解迭代
Keywords:
fractional p-Laplacian boundary value problemmonotone bounded theoremfixed point theorem of operatorpositive solutioniteration
分类号:
O29
文献标志码:
A
摘要:
本文运用单调有界原理和一个算子不动点定理研究一类分数阶p-Laplacian边值问题正解的存在性,并且给出了正解的迭代序列.
Abstract:
By virtue of monotone bounded theorem and a fixed point theorem of operator,the existence of positive solutions for a class of fractional p-Laplacian boundary value problems is studied,furthermore,a sequence of iterations for positive solution is also offered.

参考文献/References:

[1] 白占兵.分数阶微分方程边值问题理论及应用[M].北京:中国科学出版社,2013.
[2]郭柏灵,蒲学科,黄凤辉.分数阶偏微分方程及其数值解[M].北京:科学出版社,2011.
[3]Samko S,Kilbas A,Marichev O.Fractional Integrals and Derivatives:Theory and Applications[M].Yverdon:Gordon and Breach,1993.
[4]Bai Z,L H.Positive solutions for boundary value problem of nonlinear fractional differential equation[J].Journal of Mathematical Analysis and Applications,2005,311:495-505.
[5]Sun Yongping,Zhao Min.Positive solutions for a class of fractional differential equations with integral boundary conditions[J].Applied Mathematics Letters,2014,34:17-21.
[6]Zhang X,Liu L,Wu Y.The uniqueness of positive solution for a fractional order model of turbulent flow in a porous medium[J].Applied Mathematics Letters,2014,37:26-33.
[7]Zhai C,Hao M.Fixed point theorems for mixed monotone operators with perturbation and applications to fractional differential equation boundary value problems[J].Nonlinear Anal,2012,75:2 542-2 551.
[8]Nieto J J,Pimentel J.Positive solutions of a fractional thermostat model[J].Bound,2013,5:1-11.
[9]Yang Chen,Yan Jurang,Existence and uniqueness of positive solutions to three-point boundary value problems for second order impulsive differential equations[J].Electronic Journal of Qualitative Theory of Differential Equations,2011,70:1-10.

备注/Memo

备注/Memo:
收稿日期:2014-11-13.
通讯联系人:官琳琳,硕士,讲师,研究方向:应用数学.E-mail:llguan77@163.com
更新日期/Last Update: 2014-12-31